# SDR SWIA972530

- Difficulty date: April 19, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 11,910 hours, 16,927 cycles
- Engine: Pwa PW118B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NL GAUGE RIGHT ENGINE APPROACHED RED ARC DURING CLIMBOUT.  TORQUE WAS REDUCED.  NH AND ALL OTHER INDICATIONS REMAINED NORMAL (T6 APPROX 690-700, NH APPROX 95 PERCENT).  AFTER ENGINE SHUTDOWN, GAUGE MOMENTARILY STUCK AT 10 PERCENT NL.  DURING FLIGHT, NL RIGHT SIDE STAYED 10 PERCENT HIGHER THAN NL LEFT SIDE.  REPLACED RIGHT NH/NL INDICATOR WITH SERVICEABLE UNIT.  OPS CHECK GOOD AT THIS TIME.  P/N ON AND OFF SEDL-OC29M, S/N ON 191, S/N OFF B232.
